Is this a side effect or something else?
Geokar; Yes that could be part of the case since you don't take the Ibuprofen every day and normally by the time period your at with the Zoloft any extra or new side effects would be rare to step up right now. maybe if you need the Ibuprofen again take 1/2 of the pill and if you need it the other half later. See Ibuprofen can thin the blood which in turn could also cause the dizziness. if it continues you can check with the doctor. But as far as the Zoloft you're getting close and I sure hope it gives you some relief.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
I have not been taking sertraline for 3 days now. I am rather light headed . is that a side effect ?
Posted 4 Jun 2013 • 3 answers
Posted 11 Mar 2015 • 1 answer
Posted 24 Jul 2015 • 1 answer
Posted 24 Jul 2016 • 2 answers